# SDR USAA2009041490889

- Difficulty date: March 27, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON NR 6 SLAT LOWER SKIN SURFACE BETWEEN SS293 TO SS380.  REPAIRED NR 6 SLAT LOWER SKIN BETWEEN SS293 TO SS380 IAW B737 SRM 57-43-01 REPAIR 6.
